Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities

Wolf Jürgen Beyn, Etienne Emmrich, Janosch Rieger

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We present an existence result for a partial differential inclusion with linear parabolic principal part and relaxed one-sided Lipschitz multivalued nonlinearity in the framework of Gelfand triples. Our study uses discretizations of the differential inclusion by a Galerkin scheme, which is compatible with a conforming finite element method, and we analyze convergence properties of the discrete solution sets.

Original languageEnglish
Pages (from-to)1319-1339
Number of pages21
JournalJournal of Evolution Equations
Volume18
Issue number3
DOIs
Publication statusPublished - 2018

Keywords

  • Analysis of partial differential inclusions
  • Convergence of solution sets
  • Galerkin method
  • Relaxed one-sided Lipschitz condition
  • Semilinear parabolic inclusion

Cite this